# SDR DALA2016050203475

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT BRACKET SUPPORT TOP AREA OF L1 DOOR.  BRACKET WAS REPLACED IAW SRM 51-41-02 AND DWG 5961804, REV 2F.
